Zaidman, S.
Some remarks concerning regularity of solutions for abstract differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 47-64
Zbl 0439.34050 | MR 582940
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__47_0

Bibliographie

[1] S. Agmon - L. NIRENBERG, Properties of solutions of ordinary differential equations in Banach spaces, Comm. Pure Appl. Math., 16, no. 2 (May 1963), pp. 121-239. MR 155203 | Zbl 0117.10001

[2] V. Barbu, On regularity of weak solutions of abstract differential equations in Hilbert spaces, Acc. Naz. dei Lincei, Rendiconti Classe Scienze, Serie VIII, 45, fasc. 3-4 (1968). MR 261130 | Zbl 0169.18802

[3] V. Barbu, On the regularity of the weak solutions of abstract differential equations, Osaka J. Math., 6 (1969), pp. 49-56. MR 259341 | Zbl 0179.47203

[4] A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston Inc., 1969. MR 445088 | Zbl 0224.35002

[5] A. Friedman, Differentiability of solutions of ordinary differential equations in Hilbert space, Pacific J. Math., 16 (1966), pp. 267-271. MR 190494 | Zbl 0151.20303

[6] E. Hille - R. S. PHILLIPS, Functional Analysis and Semi-Groups, A.M.S. Colloquium Publ., 1957. MR 89373 | Zbl 0078.10004

[7] L. Hörmander, Linear Partial Differential Operators (Third revised printing), Springer-Verlag, New York Inc., 1969. MR 248435

[8] J.L. Lions, Equations differentielles operationnelles et problémes aux limites, Springer-Verlag, Berlin and New York, 1961. MR 153974 | Zbl 0098.31101

[9] I.P. Natanson, Theory of Functions of a Real Variable (in Russian), Moscow, 1950. MR 39790

[10] F. Treves, Basic Linear Partial Differential Equations, Academic Press, New York-San Francisco- London, 1975. MR 447753 | Zbl 0305.35001

[11] K. Yosida, Functional Analysis, Springer-Verlag, 1965.

[12] S. Zaidman, Soluzioni quasi-periodiche per alcune equazioni differenziali in spazi hilbertiani, Ricerche Mat., 13 (1964), pp. 118-134. MR 166637 | Zbl 0138.39502

[13] S. Zaidman, Equations differentielles abstraites, Les Presses de l'Université de Montréal, Montréal, Québec, 1966. MR 250129 | Zbl 0143.16604

[14] S. Zaidman, Remarks on regularity theorems for weak solutions of abstract differential equations, Boll. U.M.I. (4), 6 (1972), pp. 55-60. MR 333392 | Zbl 0297.34062

[15] S. Zaidman, Remarks on weak solutions of differential equations in Banach spaces, Boll. U.M.I. (4), 9 (1974), pp. 638-643. MR 382810 | Zbl 0323.34059